MathSciNet Relay Station
MathSciNet bibliographic data
MR1270617 65D10 (41A29)
Demetriou, I. C. Discrete piecewise monotonic approximation by a strictly convex distance function. Math. Comp. 64 (1995), no. 209, 157–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement